# SDR SWAA2017060614151

- Difficulty date: May 23, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 63,434 hours, 37,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A0004
- Condition: Corroded
- Location: Bs 727-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SEAT TRACK CORRODED BETWEEN BS 727 TO 887, RBL 13.8.  R & R THE CARGO TRACK IAW SRM.
